uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Multidimensional Hardy type inequalities for p < 0 and 0 < p < 1
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied mathematics.
2007 (English)In: Journal of Mathematical Inequalities, ISSN 1846-579X, Vol. 1, no 1, 1-11 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we establish some new multidimensional Hardy type inequalities for thecases p < 0 and 0 < p < 1 . These inequalities complement, generalize and unify most of theexisting results of this type in the literature e.g. those in [4] and [9]. Some of the results are newalso for the one dimensional case.

Place, publisher, year, edition, pages
2007. Vol. 1, no 1, 1-11 p.
Keyword [en]
Inequalities, Hardy’s inequality, convex functions, concave functions
National Category
URN: urn:nbn:se:uu:diva-13433OAI: oai:DiVA.org:uu-13433DiVA: diva2:41203
Available from: 2008-01-23 Created: 2008-01-23 Last updated: 2010-05-17Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Applied mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 191 hits
ReferencesLink to record
Permanent link

Direct link